Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 117, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2017, 5:15 PM EDT for Cumberland County, Sampson County, North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2017, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 24, 2017, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 89 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1290 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 14.4
The text
As transmitted.
150
WUUS52 KRAH 242115
SVRRAH
NCC051-163-242200-
/O.NEW.KRAH.SV.W.0117.170624T2115Z-170624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
515 PM EDT SAT JUN 24 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
West central Sampson County in central North Carolina...
Southern Cumberland County in central North Carolina...
* Until 600 PM EDT
* At 515 PM EDT, a severe thunderstorm was located near St. Pauls, or
13 miles east of Red Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Hope Mills, Roseboro, Stedman, Garland, Salemburg,
Autryville, Vander, Bushy Lake Natural Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3481 7845 3484 7849 3485 7850 3485 7883
3483 7890 3490 7894 3495 7903 3501 7903
3509 7841 3477 7835 3477 7842
TIME...MOT...LOC 2115Z 271DEG 17KT 3487 7895
HAIL...<.75IN
WIND...60MPH
$$
GIH3 follow-up statements
844
WWUS52 KRAH 242129
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
529 PM EDT SAT JUN 24 2017
NCC051-163-242200-
/O.CON.KRAH.SV.W.0117.000000T0000Z-170624T2200Z/
Sampson NC-Cumberland NC-
529 PM EDT SAT JUN 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WEST CENTRAL SAMPSON AND SOUTHEASTERN CUMBERLAND COUNTIES...
At 529 PM EDT, a severe thunderstorm was located near Jerome, or 14
miles southeast of Fayetteville, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Roseboro, Stedman, Garland, Salemburg, Autryville,
Vander, Bushy Lake Natural Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3481 7845 3484 7849 3485 7850 3485 7883
3484 7886 3484 7888 3492 7890 3503 7888
3509 7841 3477 7835 3477 7842
TIME...MOT...LOC 2129Z 265DEG 26KT 3488 7877
HAIL...<.75IN
WIND...60MPH
$$
GIH496
WWUS52 KRAH 242149
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
549 PM EDT SAT JUN 24 2017
NCC051-163-242200-
/O.CON.KRAH.SV.W.0117.000000T0000Z-170624T2200Z/
Sampson NC-Cumberland NC-
549 PM EDT SAT JUN 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WEST CENTRAL SAMPSON AND SOUTHEASTERN CUMBERLAND COUNTIES...
At 549 PM EDT, a severe thunderstorm was located near Ammon, or 14
miles southwest of Clinton, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Roseboro, Stedman, Garland, Salemburg, Autryville and Bushy Lake
Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3481 7845 3484 7849 3485 7850 3485 7871
3493 7870 3506 7868 3509 7841 3477 7835
3477 7842
TIME...MOT...LOC 2149Z 265DEG 34KT 3488 7854
HAIL...<.75IN
WIND...60MPH
$$
GIH879
WWUS52 KRAH 242159
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
559 PM EDT SAT JUN 24 2017
NCC051-163-242208-
/O.EXP.KRAH.SV.W.0117.000000T0000Z-170624T2200Z/
Sampson NC-Cumberland NC-
559 PM EDT SAT JUN 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAMPSON AND
SOUTHEASTERN CUMBERLAND COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3481 7845 3484 7849 3485 7850 3485 7871
3493 7870 3506 7868 3509 7841 3477 7835
3477 7842
TIME...MOT...LOC 2158Z 271DEG 17KT 3488 7851
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:00 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 24, 3:00 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Sat Jun 24 2017 .SYNOPSIS... A cold front will approach from the northwest today, and drift into central North Carolina tonight. The front will drift slowly southeast toward the coast Sunday, and offshore Sunday night. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Saturday... Moderately unstable air mass over central NC this afternoon with temperatures in the 80s to lower 90s and dewpoints near 70-lower 70s. This yields MLCAPE values in the 1000-1500 J/kg range across the southern Piedmont. Stout mid level flow contributing to effective bulk shear on the order of 35-40kts. Scattered convection now occurring across the southern Piedmont and this activity should continue to expand and intensify through the rest of the afternoon. Another area of convection will develop over the nw Piedmont just ahead of the slow moving sfc cold front. This activity will eventually emerge with the convection across the southern Piedmont by early evening. Thus plan to have likely PoPs across much of the western and southern sections through early evening, trending to small chance across the far northeast. After 00Z, bulk of convection will likely lie across the southern and eastern sections of the area, with PoPs diminishing across the northwest. Main severe weather threat through 02Z will be the potential for damaging wet microbursts with cells that possess strong updrafts. Not overly concerned with large hail as freezing level quite high at 16k ft. Still, cells that have rotating updrafts aloft may produce marginally large hail. Sfc cold front will enter the nw Piedmont early-mid evening, then drift slowly se overnight. Expect frontal passage in the vicinity of KFAY just prior to daybreak. Expect isolated showers to occur in vicinity of the front through the overnight. NW flow behind the front will begin to advect drier air into the region after midnight in the nw Piedmont, and elsewhere by daybreak. Little change required to the near term forecast. Min temps will vary from the mid 60s NW to the low-mid 70s SE. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... As of 300 PM EDT Saturday... Subsidence behind the exiting frontal system and deep wly flow will lead to stable and drier conditions. A shower or two will be possible south of Goldsboro-Fayetteville line Sunday morning as the sfc cold front slowly exits the region. While it will remain warm Sunday afternoon with temps in the 85-90 degree range, lower dewpoints will aid to make it feel less oppressive. Drier air will continue to filter into central NC Sunday night, leading to mostly clear skies. Min temps 60-65 across the Piedmont to the upper 60s southeast. && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 140 PM Saturday... A reinforcing dry cold front will move through the area late Monday/Monday night, ushering in even cooler air into the region. Highs Monday in advance of the front are expected to be in the 80s, with highs on Tuesday generally in the upper 70s to lower 80s with dewpoints in the 50s. A more pronounced mid/upper level disturbance is expected to move through the area on Tuesday/Tuesday evening. The GFS and ECMWF still differ on if any showers/storms will develop across the area with its passage. Given the expected dry airmass in place in advance of the feature, will limit pops to a slight chances and only mention showers for Tuesday. Surface high pressure will move across the area Wednesday and set up shop offshore Thursday through Saturday. This will result in maximum temperatures Wednesday and Thursday afternoon in the middle to upper 80s, with upper 80s to lower 90s on Friday and Saturday afternoon. As the airmass becomes increasingly moist and unstable, the chance for afternoon and evening convection will return by Saturday. && .AVIATION /18Z Saturday through Thursday/... As of 100 PM Saturday... Scattered to numerous showers and thunderstorms will develop across central NC this afternoon ahead of a cold front. These showers and storms will cause MVFR/briefly IFR parameters and will affect all TAF sites primarily between 20Z-01Z. The threat for convection will decrease in vicinity of the Triad by 01Z, and near KRDU by 02Z. the possibility of showers and an isolated thunderstorm will persist in the vicinity of KRWI and KFAY through 07Z. The cold front will drift sewd across central NC overnight through Sunday morning. The passage of the front will be noted by the sfc winds veering from the southwest to a north northwest direction. Drier air behind the front will lead to improving aviation conditions. VFR parameters are expected across central NC Sunday afternoon through Thursday. The exception will be Tuesday when an upper disturbance passes overhead, triggering a few showers and possibly MVFR ceilings. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...BSD/Franklin AVIATION...WSS
Hazardous weather outlook, Jun 24, 5:37 AM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 537 AM EDT Sat Jun 24 2017 NCZ008>011-025>028-040>043-073>078-083>086-088-089-250945- Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett- Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 537 AM EDT Sat Jun 24 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A few thunderstorms may become severe this afternoon and early this evening, with an accompanying risk of damaging wind gusts and hail up to the size of quarters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 1 pm and 8 pm. NCZ007-021>024-038-039-250945- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph- 537 AM EDT Sat Jun 24 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A few thunderstorms may become severe this afternoon and early this evening, with a main risk of damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 24, 3:50 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
350 PM EDT SAT JUN 24 2017
NCZ038-242045-
Davidson NC-
350 PM EDT SAT JUN 24 2017
...A strong thunderstorm will affect portions of northern Davidson
County Until 445 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lexington, moving east at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Lexington, Thomasville, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3599 8035 3599 8033 3600 8032 3600 8022
3603 8021 3603 8014 3601 8005 3578 8005
3585 8039 3589 8039 3589 8037 3593 8037
3596 8038 3597 8040
TIME...MOT...LOC 1950Z 280DEG 18KT 3591 8027
EllisSpecial weather statement, Jun 24, 3:57 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
357 PM EDT SAT JUN 24 2017
NCZ038-242100-
Davidson NC-
357 PM EDT SAT JUN 24 2017
...A strong thunderstorm will affect portions of central Davidson
County Until 500 PM EDT...
At 355 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cleveland, or 10 miles east of Statesville, moving east at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Lexington, Linwood, Denton, Gordontown, High Rock and High Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
If on or near High Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3584 8048 3583 8046 3584 8044 3583 8043
3585 8042 3584 8039 3585 8038 3587 8039
3588 8042 3589 8041 3580 8005 3554 8007
3555 8021 3558 8021 3568 8033 3572 8033
3572 8042 3579 8048 3581 8047 3583 8049
TIME...MOT...LOC 1955Z 261DEG 28KT 3576 8069
WSSSpecial weather statement, Jun 24, 4:13 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Raleigh NC 413 PM EDT SAT JUN 24 2017 NCZ022-039-242115- Guilford NC-Randolph NC- 413 PM EDT SAT JUN 24 2017 ...An area of showers and strong thunderstorms will affect portions of Guilford and northern Randolph Counties Until 515 PM EDT... At 412 PM EDT, Doppler radar was tracking an area of showers and strong thunderstorms near High Point, moving east at 15 mph. Wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Greensboro, High Point, Asheboro, Randleman, Thomasville, McLeansville, Archdale, Trinity, Gibsonville and Pleasant Garden. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3569 7955 3579 8006 3612 8004 3624 7953 TIME...MOT...LOC 2012Z 277DEG 13KT 3598 8009 Ellis
Special weather statement, Jun 24, 4:22 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
422 PM EDT SAT JUN 24 2017
NCZ007-024-025-242115-
Durham NC-Person NC-Orange NC-
422 PM EDT SAT JUN 24 2017
...A strong thunderstorm will affect portions of northwestern
Durham...southern Person and Orange Counties Until 515 PM EDT...
At 422 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hillsborough, moving east at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Durham, Hillsborough, Mebane, Rougemont, Carr, Efland, Lake Michie,
Moriah, Eno River State Park and Surl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7881 3608 7883 3605 7886 3599 7926
3624 7926 3624 7915 3628 7915 3634 7880
TIME...MOT...LOC 2022Z 257DEG 19KT 3616 7911
EllisSpecial weather statement, Jun 24, 4:26 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
426 PM EDT SAT JUN 24 2017
NCZ085-086-088-242115-
Scotland NC-Hoke NC-Cumberland NC-
426 PM EDT SAT JUN 24 2017
...A strong thunderstorm will affect eastern Scotland... Hoke... and
western Cumberland Counties until 515 PM EDT...
At 424 PM EDT, Doppler radar was tracking a strong thunderstorm near
Antioch, or 7 miles northwest of Red Springs, moving east at 30 mph.
Wind gusts up to 40 mph, torrential rainfall, and deadly cloud to
ground lightning will be possible with this storm and nearby storms.
Locations impacted include...
Fayetteville, Laurinburg, Raeford, Fort Bragg, Antioch, Pope AFB,
Hope Mills, Wagram, East Laurinburg and Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3472 7952 3506 7944 3518 7913 3517 7913
3517 7910 3519 7910 3520 7904 3509 7897
3491 7895 3495 7904 3483 7919 3484 7935
3482 7936 3477 7933 3476 7935
TIME...MOT...LOC 2024Z 255DEG 27KT 3487 7929
GIHSpecial weather statement, Jun 24, 4:59 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
459 PM EDT SAT JUN 24 2017
NCZ088-089-242145-
Sampson NC-Cumberland NC-
459 PM EDT SAT JUN 24 2017
...A line of strong thunderstorms will affect Cumberland county and
west central Sampson county until 545 PM EDT...
At 457 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Rex to near Maxton.
Movement was east at 25 mph.
Wind gusts up to 40 mph, torrential rainfall, and deadly cloud to
ground lightning will be possible with these storms as they cross
southern Cumberland count and move into western Sampson county.
Locations impacted include...
Fayetteville, Hope Mills, Roseboro, Stedman, Salemburg, Autryville,
Vander, Bushy Lake Natural Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways. Slow way down when driving in heavy rain.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3485 7850 3485 7883 3483 7890 3486 7893
3489 7893 3492 7896 3495 7904 3500 7905
3506 7902 3510 7842 3480 7840 3480 7844
TIME...MOT...LOC 2057Z 252DEG 20KT 3491 7902 3469 7933
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:44 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 46 min |
| Jun 24, 12:54 AM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 66 min |
| Jun 24, 1:46 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Guilford, Montgomery, Moore and 3 more | 59 min |
| Jun 24, 2:28 AM EDT | Special Weather Statement | RAH | Person | 47 min |
| Jun 24, 2:47 AM EDT | Special Weather Statement | RAH | Lee, Montgomery, Moore | 43 min |
| Jun 24, 2:50 AM EDT | Special Weather Statement | RAH | Durham | 40 min |
| Jun 24, 3:27 AM EDT | Special Weather Statement | RAH | Harnett, Lee | 63 min |
| Jun 24, 3:29 AM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| Jun 24, 4:19 AM EDT | Special Weather Statement | RAH | Lee, Montgomery, Moore | 56 min |
| Jun 24, 5:33 AM EDT | Special Weather Statement | RAH | Harnett | 42 min |
| Jun 24, 3:16 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Jun 24, 3:30 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
| Jun 24, 3:35 PM EDT | Special Weather Statement | RAH | Alamance | 40 min |
| Jun 24, 3:50 PM EDT | Special Weather Statement | RAH | Davidson | 55 min |
| Jun 24, 3:57 PM EDT | Special Weather Statement | RAH | Davidson | 63 min |
| Jun 24, 4:13 PM EDT | Special Weather Statement | RAH | Guilford | 62 min |
| Jun 24, 4:22 PM EDT | Special Weather Statement | RAH | Orange | 53 min |
| Jun 24, 4:26 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 49 min |
| Jun 24, 4:59 PM EDT | Special Weather Statement | RAH | Cumberland | 46 min |
| Jun 24, 5:33 PM EDT | Special Weather Statement | RAH | Durham, Orange | 42 min |
| Jun 24, 5:53 PM EDT | Special Weather Statement | RAH | Franklin | 67 min |
| Jun 24, 6:03 PM EDT | Special Weather Statement | RAH | Wake | 57 min |
| Jun 24, 6:07 PM EDT | Special Weather Statement | RAH | Sampson | 38 min |
| Jun 24, 6:20 PM EDT | Areal Flood Advisory | RAH | Franklin, Wake | 3 hr |
| Jun 24, 7:01 PM EDT | Special Weather Statement | RAH | Nash | 59 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.